# SDR HEEA0012156

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro Compass
- Part number: 258719342
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO COMPASS WANDERING INTERMITTENTLY.
